# SDR SWAA2014101332875

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 87,466 hours, 70,615 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 6546452
- Part serial: MA5473
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER ATTACH LUG CASTING BROKEN.  R & R SPOILER ASSEMBLY IAW MM.
